Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Sudafed interact with NyQuil?

Answered by
Dr.
Dr. Panagiotis Zografakis

Internal Medicine Specialist

Practicing since :1999

Answered : 3663 Questions

default
Posted on Fri, 3 Nov 2017 in Mental Health
Question: I took sudafed 24 hours at 9am. Can I take regular NyQuil 12 hours later?
doctor
Answered by Dr. Panagiotis Zografakis 30 minutes later
Brief Answer:
which nyquil?

Detailed Answer:
Hello,

sudafed contains a decongestant only. Nyquil may contain different ingredients depending on the formulation used. There are some nyquil formulations with decongestants and other formulations without decongestants. You'd better avoid taking both if a decongestant is included (like in nyquil D, nyquil severe cold and flu, nyquil sinus to name some formulations). The decongestant is usually either phenylephrine or pseudoephedrine.

I hope you find this information helpful!
Kind Regards!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Severe cold

doctor1 MD

Started fever 11 days ago. Nodes in 2 areas of neck swollen but better. Left arm near elbow broken out and itches. My right entire side of back is...

doctor1 MD

Hello Doctor, About 10 days ago I got fever along with severe cold and throat pain. I took the usual Calpol and Levo Citrezine to control fever and...

doctor1 MD

Dear Doctor, Below is my case history: I got severe cold on wed 11/08 last week and I got abt 100 fever on Wed night. I met doctor in person and...

doctor1 MD

I had a bad cold/flu in August 2012 it cleared up but I got another cold soon after this underlying sense of something not quite right with my...